|LittleMinx ||10-10-2006 10:33 PM |
Any Suggestions...Helios Headache!!!!
Hey all, I have a problem...Normally I do my cutting cycle with Clen tabs, and T3 tabs with the Body Opus diet...works good!! Normally the first couple days you get the shakes and I would get serious headaches. Well I went out on a limb and got some Helios(injectable Clen and Yohimbe) when I took my first dose and I got a Migraine headache for about a day and a half. Any suggestions on how to keep this from happening again...The dosage was equal to what I would normally take in the tabs, so no change there but I got headaches even with the tabs just not this scale...I am thinking I may have to administer smaller doses through out the day and lots of injection sites...any suggestions???? Much Love:) ,...
|lafittrainer ||10-11-2006 08:36 AM |
my only thought is to lower your dosage a little...i was reading about clen and yohimbe and headaches is definitely one of the sides. thats all i can think of right now ill keep checking around. hope everything goes well, keep me posted! btw i know this is off subject but are you dieting down for a contest or just to loose a little fat?
|EricT ||10-11-2006 10:32 AM |
Injecting something is never the same as taking it in pills. If you have side effects or hypersensitivity reactions they are bound to be worse. This is all very dangerous but I'm sure you know that and that you think it's worth it for what you'll get out of it.
What's amazing to me is that were someone to be prescribed a drug to treat an illness with such bad side effects they would probalbly want to stop taking it immediately; at least until their doctor told them what to do. I know this doesn't seem very helpful but if someone told me it hurt when they banged their head against the wall I would probalby say "then don't do that" rather than "don't do it so hard".
|LittleMinx ||10-11-2006 09:34 PM |
I get it...I get it....
Hi guys...Thanks for your replies, First....Eric, I understand what you are saying but usually it is a matter for the doctors in tweaking the dosage to make it work, even with Dr's it is not perfect science and I am very careful and do alot of research with everything I put in my body but as you said sometimes you just react a little differently and some adjustments need to be made...thanks for your point of view.
Lafit...no contest I train that way but don't compete...more fat loss from being off season and trying to lean up. If you find anything let me know, I am going to lower my dosages to half and spread them out even if if means more sticks. Don't they say....no pain no gain
|EricT ||10-12-2006 05:16 AM |
Sorry that my point of view isn't of much immediate help. I think it comes from the fact that I have paid for what I've done to my body in the past and so, unfortunately, I'm well aware of how doctors work. It certainly isn't from any judgemental reaction on my part :) . However, my comment was on how people react, not doctors. I just think it's ironic. Good luck on everything.
|Frontline ||10-12-2006 07:38 AM |
Unfortunately the shaking and headaches are pretty common on clen, but you probably already know this since your familiar with using tabs. Now I haven't personally done an injectable form of clen but I have taken liquid clen and the headaches were pretty normal when starting out a cycle again. As mentioned, I think the key is really to start low and work up. When I use to start too high the headaches and side effects would be much more pronounced.
There's not much you can do about the shaking, but cramping can be fixed with adding in some taurine/potassium. As far as headaches you can't really prevent them, but carrying around some extra strength tylenol at all times helped me get through the really bad days.
One of the reasons I haven't gone back to clen is just that the benefits from it didn't outweigh the side effects for me personally.
|EricT ||10-12-2006 07:44 AM |
Originally Posted by Sleazy
As mentioned, I think the key is really to start low and work up. When I use too start to high the headaches and side effects would be much more pronounced.
This is definitely where the side effects are more prevalent and it backs up what I have seen it the literature. As Lafit mentioned headaches are a side of yohimbe too. So you've got a double edged sword there and both of these have the potential to increase the side effects of the other. If I were to make an educated guess as to the most dangerous effect I would say hypertensive crises (cause of headache is hypertensive side effect) and arythmia. They are synergistic, at least in cell cultures, in terms of fat loss, i.e. beta 2 antagonist clen + alpha antagonist yohimbe but additive effect on CNS could be potentially very potent and that is not even considering whether yohimbe is a (weak) MAOI. Either way, concurrent use would normally be warned against.
The half life of yohimbe I think is very very short compared to clen (1-2 hours?) so your idea of separating the doses into smaller units, come to think of it, may make a difference. But you more likely need to lower the dose altogether like the others have suggested and start from there. I doubt very much this stuff acutally "spot reduces" like the manufacturers claim.
|LittleMinx ||10-13-2006 12:52 AM |
I absolutely agree with everything you guys posted and Eric I did definately feel the Hypertensive side, I normally have low blood pressure so that for me was scary in itself, I will definately start with at least half the normal dose and again spread throughout the day, and Sleazy I agree with you on sometimes the benefits don't out weight the side effects, My first Love is Ephedrine we get along great but, as with all things you try to cycle off and sometimes need an extra edge to get thru a plateau. Thanks again everyone!! Much Love!!:)
|All times are GMT -8. The time now is 10:39 PM. || |
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2013, vBulletin Solutions, Inc.